A nonlinear elliptic Pde with the inverse square potential
By Louis Dupaigne. 2002
75 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/d857fb1d863bac1e5f84c134fdf408619a8a38ee
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- I. Kombe
- M. Ozaydin
- Stanislav I. Pohozaev
- Alberto Tesei
- Dongsheng Kang
- Y. Huang
- L. D’Ambrosio
- Alexandru Kristály
In Computational Theory and Mathematics
- I. Kombe
- M. Ozaydin
- Stanislav I. Pohozaev
- Alberto Tesei
- Dongsheng Kang
- Y. Huang
- M. Fall
- L. D’Ambrosio
In Mathematical Physics
- I. Kombe
- M. Ozaydin
- Stanislav I. Pohozaev
- Alberto Tesei
- Dongsheng Kang
- Y. Huang
- Alexandru Kristály
- Serena Dipierro
Citations in the corpus
- Improved Hardy and Rellich inequalities on Riemannian manifolds (2007, background): “…as well as their improved versions (in the sense that nonnegative terms are added in the right hand side of (1.1) and (1.2)), which have attracted a lot of attention because of their application to singular problems, e.g. [2], [21], [5], [13], [24], [6], [10] and the references therein.”
- On the singular elliptic systems involving multiple critical Sobolev exponents (2011, background): “See for example [6–8,4,9–15,3] and the references therein.”
- Nonexistence of local solutions to semilinear partial differential inequalities (2004, background): “4) and semilin problems involving an inverse square potential (in particular, see [9,22,23]).”
- On a semilinear elliptic equation with inverse-square potential (2005, unknown): “The argument is the same as in the proof of Theorem 2 except that the result of [6] is replaced by a result from [8].”